MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Jaws "HiQ+", 5 x 430 mm, grasping forceps, CroceOlmi

Olympus Winter & Ibe GmbH Jaws "HiQ+", 5 x 430 mm, grasping forceps, CroceOlmi
Model Number WA64150L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Jaws "HiQ+", 5 x 430 mm, grasping forceps, CroceOlmi
Common Device Name
Jaws "HiQ+", 5 x 430 mm, grasping forceps, CroceOlmi
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50311137
Report Number9610773-2026-05650
Device Sequence Number12954307
Product Code HET
UDI-Device Identifier04042761068987
UDI-Public04042761068987
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K944201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA64150L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown